MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PONSKY REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 PONSKY REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING DEVICE
Model Number 000702
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during the procedure, the device allegedly had a foreign material at the lid.There was no reported patient injury.
 
Event or Problem Description
It was reported that during the feeding device placement procedure, the lid of the feeding adapter could not be closed and allegedly there was a foreign material at the lid.Therefore, upon the removal of foreign material, the lid was able to be closed and procedure was completed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one hand-drawn illustration of an open feeding port were returned for evaluation.Gross visual and microscopic visual evaluation were performed on returned samples.The investigation is inconclusive for the reported contamination /decontamination problem issue as only an "l-shaped" silicone-like substance with a glossy, translucent surface was returned and the entire device was not returned for evaluation.The investigation is also inconclusive for the reported difficult to open or close issue as exact circumstances at the time of the reported event are unknown.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PONSKY REPLACEMENT GASTROSTOMY TUBE, 20F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12236908
Report Number3006260740-2021-02963
Device Sequence Number11801686
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000702
Device Catalogue Number000702
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;